# SDR CALA2025121512127

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 63,571 hours, 20,291 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPGPL
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS - OPERATIONAL TEST WITH THE TEST SWITCH PROCEDURE - MID CABIN CENTER AISLE EMERGENCY EXIT SIGN NEEDS RELAMPED RELAMED AS REQUIRED REF AMM 33-51-10-962-001-002 CK OK
